Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
The Proof of Two Conjectures Related to Pell-s Equation x2 −Dy2 = ± 4

Authors: Armend Sh. Shabani

Abstract:

Let D ≠ 1 be a positive non-square integer. In this paper are given the proofs for two conjectures related to Pell-s equation x2 -Dy2 = ± 4, proposed by A. Tekcan.

Keywords: Pell's equation, solutions of Pell's equation.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335224

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 914

References:


[1] A.Tekcan, The Pell Equation x2 −Dy2 = ┬▒ 4, Applied Mathematical Sciences, vol.1, 2007, no.8, pp. 363-369.
[2] J.J.Tattersall, Elementary Number Theory in Nine Chapters, Cambridge University Press, 2005.
[3] H.M.Edward, Fermat-s Last Theorem: A Genetic Introduction to Algebraic Number Theory, Corrected reprint of the 1977 original. Graduate Texts in Mathematics, 50, Springer-Verlag, 1996.
[4] P.Kaplan, K.S.Williams, Pell-s Equation x2 − my2 = −1, −4 and Continued Fractions, Jour.Number Theory. 23(1986), pp. 169-182.
[5] A.Tekcan, Pell Equation x2 −Dy2 = 2 II", Bulletin of the Irish Mathematical Society 54 (2004), pp. 73-89
[6] K.Mathews, "The Diophantine Equation x2 −Dy2 = 4", D > 0 Expositiones Math., 18 (2000), pp. 323-331.
[7] R.A.Mollin, A.J.Poorten, H.C.Williams, Halway to a Solution of x2 −Dy2 = −3", Journal de Theorie des Nombres Bordeaux, 6 (1994), pp. 421-457.
[8] N.Koblitz, A Course in Number Theory and Cryptography. Graduate Texts in Mathematics, Second Edition, Springer 1994.